Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 71, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 26, 2009, 4:17 AM CDT for 5 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2009, 4:17 AM CDT (09:17 UTC)
- Expired
- Sep 26, 2009, 7:25 AM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 125 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 5:28 AM CDT | HEAVY RAIN 1.4 | 5 Sw Burkesville, KY | KENTUCKY MESONET MEASURED 1.4 INCHES OF RAIN IN ONE AND ONE HALF HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 260917
FFWLMK
KYC001-053-057-171-207-261315-
/O.NEW.KLMK.FF.W.0071.090926T0917Z-090926T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 AM CDT SAT SEP 26 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 815 AM CDT
* AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN EXTENSIVE AREA OF THUNDERSTORMS EXTENDING FROM CENTRAL TENNESSEE
THROUGH MONROE AND CUMBERLAND COUNTIES. THESE STORMS WILL MOVE
NORTHEAST THROUGH AT LEAST DAWN AND WILL LIKELY BRING WIDESPREAD
RAINFALL AMOUNTS OF 1 TO LOCALLY 3 INCHES.
* LOCATIONS IMPACTED INCLUDE...
ALBANY...
BREEDING...
BURKESVILLE...
COLUMBIA...
JAMESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3663 8592 3672 8595 3682 8578 3684 8562
3683 8559 3685 8559 3686 8552 3696 8543
3707 8551 3728 8516 3699 8488 3696 8489
3695 8494 3686 8507 3677 8501 3667 8500
3663 8502
$$
JSD2 follow-up statements
000
WGUS73 KLMK 261044
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 AM CDT SAT SEP 26 2009
KYC001-053-057-171-207-261315-
/O.CON.KLMK.FF.W.0071.000000T0000Z-090926T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
544 AM CDT SAT SEP 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
MONROE...CLINTON...CUMBERLAND...RUSSELL AND ADAIR COUNTIES...
AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAD ESTIMATED
THAT OVER 2 INCHES OF RAIN HAD FALLEN SINCE 400 AM CDT ACROSS A LINE
EXTENDING FROM TOMPKINSVILLE...IN MONROE COUNTY...NORTHEAST THROUGH
BURKESVILLE AND INTO RUSSELL COUNTY. AT 530 AM CDT...ONE AND ONE
HALF INCHES WERE MEASURED IN JUST OVER ONE HOUR BY THE KENTUCKY
MESONET NEAR BURKESVILLE.
ADDITIONAL RAINFALL IS EXPECTED THROUGH AT LEAST 7 AM CDT ALONG THIS
SAME AREA AND ACROSS CLINTON COUNTY. AN ADDITIONAL ONE INCH OR MORE
MAY FALL THROUGH MID-MORNING.
* LOCATIONS IMPACTED INCLUDE...
ALBANY...
BREEDING...
BURKESVILLE...
COLUMBIA...
JAMESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3663 8592 3672 8595 3682 8578 3684 8562
3683 8559 3685 8559 3686 8552 3696 8543
3707 8551 3728 8516 3699 8488 3696 8489
3695 8494 3686 8507 3677 8501 3667 8500
3663 8502
$$
JSD000
WGUS73 KLMK 261225
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 AM CDT SAT SEP 26 2009
KYC001-053-057-171-207-261234-
/O.CAN.KLMK.FF.W.0071.000000T0000Z-090926T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-MONROE KY-
725 AM CDT SAT SEP 26 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MONROE...CLINTON...
CUMBERLAND...RUSSELL AND ADAIR COUNTIES...
* LOCATIONS IMPACTED INCLUDE...
ALBANY...
BREEDING...
BURKESVILLE...
COLUMBIA...
JAMESTOWN...
A FLOOD ADVISORY HAS BEEN ISSUED OVER THE AREA...AS SOME STANDING
WATER IS EXPECTED IN AREAS THAT RECEIVED THE HEAVIEST RAINFALL. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3663 8592 3672 8595 3682 8578 3684 8562
3683 8559 3685 8559 3686 8552 3696 8543
3707 8551 3728 8516 3699 8488 3696 8489
3695 8494 3686 8507 3677 8501 3667 8500
3663 8502
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:00 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 26, 2:00 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 AM EDT SAT SEP 26 2009 .SHORT TERM (TODAY AND TONIGHT)... ALL SHORT RANGE AND ENSEMBLE MODELS ARE IN GOOD AGREEMENT THIS MORNING FOR THE NEXT 36 HOURS. THE MUCH ADVERTISED CLOSED UPPER LOW WILL CONTINUE TO GRADUALLY SHIFT TO THE EAST. ON THE EAST SIDE OF THE LOW THIS MORNING A SHORT WAVE WILL TRACK NORTHEAST WHICH WILL INCREASE PRECIPITATION ACROSS CENTRAL TENNESSEE AND EAST KENTUCKY. HAVE UPPED THE POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA THROUGH 18Z INTO THE CATEGORICAL RANGE... BASICALLY WHERE THE FLASH FLOOD WATCH IS IN PLACE. DRIER AIR WILL WORK INTO THE REGION THIS AFTERNOON WHICH SHOULD HELP DIMINISH THE RAIN FROM WEST TO EAST BUT MAY HELP DESTABILIZE THE ATMOSPHERE AS THE UPPER LOW MOVES OVER THE AREA. SO AFTER A PERIOD OF DIMINISHING RAIN ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE IN THE DAY AND EVENING. THE RAIN WILL END OVERNIGHT AS A DRIER WESTERLY FLOW DEVELOPS. WITH THE EXPECTED CLOUDS AND PRECIPITATION HIGHS THIS AFTERNOON WILL HOLD IN THE 70S WITH LOWS TONIGHT FALLING INTO THE MID AND UPPER 50S. AS MENTIONED THE PLACEMENT OF THE FLASH FLOOD WATCH IS IN GOOD SHAPE AND NO CHANGES ARE PLANNED. ALSO PATCHY DENSE FOG WILL BE AN ISSUE THIS MORNING ESPECIALLY ACROSS THE WESTERN PORTION OF THE FORECAST AREA AND WILL HANDLE THIS WITH SPECIAL WEATHER STATEMENTS. .LONG TERM (SUNDAY THROUGH FRIDAY)... SUNDAY THROUGH TUESDAY... UPPER AIR PATTERN SHOWS TWO SYSTEMS TO AFFECT THE REGION FOR THE EARLY PART OF NEXT WEEK. THE EASTERNMOST SYSTEM WILL BE MOVING UP THE ST LAWRENCE VALLEY SUNDAY...WITH ITS RELATED 500MB TROUGH AXIS MOVING EAST OF KENTUCKY DURING THE MORNING HOURS. THE SECOND SYSTEM WILL STILL BE IN ALBERTA CANADA SUNDAY...BUT WILL QUICKLY SCOOT SOUTHEAST TOWARDS THE GREAT LAKES BY MONDAY. ONCE THE TROUGH AXIS MOVES EAST SUNDAY...SUBSIDENCE AND DRIER AIR WILL LEAD TO CLEARING SKIES CERTAINLY BY AFTERNOON AND PROBABLY BY MORNING ACROSS OUR WESTERN COUNTIES. WITH MILD PACIFIC AIR AND LIGHT SOUTHWEST WINDS EXPECTED SUNDAY...TEMPERATURES SHOULD RECOVER INTO THE MID TO UPPER 70S FOR AFTERNOON HIGHS. A POWERFUL JET WILL DIVE SOUTHEAST ACROSS THE UPPER MIDWEST LATE SUNDAY AND WILL HELP DEVELOP A STRONG AUTUMNAL CYCLONE ACROSS THE GREAT LAKES BY MONDAY MORNING. BOTH THE 00Z NAM AND GFS ARE SIMILAR IN RAPIDLY DEEPENING LOW PRESSURE TO AROUND 980MB ACROSS NORTHERN MICHIGAN. THIS WILL BRING THE COOLEST AIR OF THIS YOUNG FALL SEASON INTO THE LOWER OHIO VALLEY BEGINNING MONDAY. EXPECT VERY MILD TEMPERATURES EARLY MONDAY AS A STRENGTHENING SOUTHWESTERLY LOW LEVEL JET AHEAD OF A SHARP COLD FRONT WILL PREVENT MUCH DECOUPLING OF THE BOUNDARY LAYER OVERNIGHT. THE FRONT ITSELF WILL MOVE SOUTHEAST OF THE OHIO RIVER AROUND DAWN. WITH A STRONG PRESSURE GRADIENT DEVELOPING AND COLD AIR ADVECTION MONDAY...EXPECT BREEZY WINDS DURING THE AFTERNOON WITH SOME GUSTS AROUND 30 MPH. WITH SCANT MOISTURE AHEAD OF THIS BOUNDARY...ONLY A FEW MID LEVEL CLOUDS WILL ACCOMPANY THE FRONT...WITH CLEARING DURING THE AFTERNOON. HIGH SURFACE PRESSURE WILL BUILD ACROSS THE MISSOURI RIVER VALLEY TUESDAY...WHILE BROAD CYCLONIC FLOW CENTERED OVER THE EASTERN GREAT LAKES WILL BRING NORTHWEST WINDS THE THE LOWER OHIO VALLEY. ALTHOUGH SOME FLAT CU MAY DEVELOP DURING THE AFTERNOON OVER THE BLUEGRASS...EXPECT MOSTLY CLEAR SKIES. WILL CONTINUE TO USE THE COOLER RAW MODEL TEMPERATURES OVER THAT OF MOS GUIDANCE. FOR MONDAY AND TUESDAY. TUESDAY WILL BE THE FIRST DAY THIS FALL WITH WIDESPREAD HIGHS IN THE 60S. .WEDNESDAY THROUGH FRIDAY... A SLOWLY PROGRESSIVE BUT AMPLIFIED PATTERN ALOFT WILL CONTINUE DRY NORTHWEST FLOW ACROSS THE COMMONWEALTH. IN THIS AMPLIFIED PATTERN THE SURFACE RIDGE AXIS...WEST OF US ON TUESDAY WILL ONLY VERY SLOWLY MOVE ACROSS EASTERN KENTUCKY BY THURSDAY AFTERNOON. CLASSIC OCTOBER-LIKE WEATHER MAY BE EXPECTED WEDNESDAY AND THURSDAY WITH LIGHT WINDS...CLEAR SKIES...MILD DAYS AND COOL NIGHTS. OUR COLDEST MORNING WITH CALM WINDS SHOULD BE WEDNESDAY. SOME OF OUR NORMALLY COOLER LOCATIONS SUCH AS MARROWBONE AND LEXINGTON INDIANA MAY FALL INTO THE LOWER 40S. && .AVIATION (06Z TAFS)... LOW LEVEL SOUTHERLY FLOW WILL CONTINUE TO BRING PLENTIFUL MOISTURE INTO THE LOWER OHIO VALLEY IN THE FIRST 12 HOURS OF THE FORECAST PERIOD. SURFACE OBS AND SATELLITE PICTURES INDICATED IFR CONDITIONS JUST TO THE WEST OF THE TAF SITES UNDER MOSTLY CLEAR SKIES. THE FEELING NOW IS THAT THE MID LEVEL CLOUDS OVER THE AREA WILL CLEAR AND CONDITIONS WILL DROP INTO THE IFR RANGE ESPECIALLY AT SDF AND BWG. BEST CHANCE FOR PRECIPITATION WILL BE OVER THE LEX TAF SITE BY 12Z AND AGAIN LATE IN THE DAY ACROSS ALL THE AREA. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082. && SHORT TERM...JA LONG TERM...JSD AVIATION...JA
Hazardous weather outlook, Sep 26, 2:45 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 AM EDT SAT SEP 26 2009 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE TODAY WITH MINOR FLOODING POTENTIAL CONTINUING. BY LATE AFTERNOON AND EVENING...THERE IS THE POTENTIAL FOR AN ISOLATED STRONG STORM WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN AND FLOODING. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-270830- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THE MAIN THREAT TODAY WITH SHOWERS AND ISOLATED THUNDERSTORMS WILL BE HEAVY RAINFALL AS A COLD FRONT MOVES INTO AN AREA WITH AN UNUSUALLY MOIST ATMOSPHERE. RAINFALL TOTALS OF ONE TO THREE INCHES ARE POSSIBLE ACROSS THE REGION...WITH ISOLATED HIGHER AMOUNTS. GIVEN THE LOCALLY HEAVY RAINS OVER THE LAST COUPLE OF DAYS...FLASH FLOODING IS POSSIBLE. IN ADDITION TO THE HEAVY RAIN THREAT... AFTERNOON THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN AND FLOODING. JA
In the hours before
Local storm report, Sep 25, 10:24 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1124 PM EDT FRI SEP 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 3 SW KEENE 37.90N 84.67W
09/25/2009 JESSAMINE KY EMERGENCY MNGR
WATER REPORTED WAIST DEEP ACROSS STATE HIGHWAY 33 NEAR
THE JESSAMINE...WOODFORD COUNTY LINE. OTHER ROADS
REPORTED FLOODED NEAR KEENE. LEXINGTON NEWS REPORTED
ONGOING WATER RESCUE IN NORTHERN JESSAMINE COUNTY.
&&
EVENT NUMBER LMK0900150
JSDLocal storm report, Sep 25, 10:31 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 PM EDT FRI SEP 25 2009...CORRECTION TO COUNTY
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 5 S LEXINGTON 37.97N 84.50W
09/25/2009 FAYETTE KY EMERGENCY
MNGR
FOUR INTERSECTIONS ON THE SOUTH SIDE OF LEXINGTON
CLOSED DUE TO HIGH WATER...INCLUDING THE INTERSECTION OF
TATES CREEK ROAD AND GAINESVILLE DRIVE.
&&
EVENT NUMBER LMK0900151
JSDLocal storm report, Sep 25, 10:51 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT FRI SEP 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY RAIN 4 SW LEXINGTON 38.61N 85.67W
09/25/2009 M2.00 INCH SCOTT IN MESONET
TWO INCHES OF RAIN IN 2 HOURS REPORTED BY A KENTUCKY
MESONET SITE SOUTHWEST OF LEXINGTON.
&&
EVENT NUMBER LMK0900152
JSDSpecial weather statement, Sep 26, 1:40 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 240 AM EDT SAT SEP 26 2009 INZ076>079-083-084-089>092-261200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE 240 AM EDT SAT SEP 26 2009 /140 AM CDT SAT SEP 26 2009/ ...PATCHY DENSE FOG THIS MORNING... PATCH FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE ACROSS SOUTH CENTRAL INDIANA THIS MORNING. IF DRIVING WATCH FOR REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS. THE FOG WILL DISSIPATE SHORTLY AFTER SUNRISE.
Special weather statement, Sep 26, 3:15 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 415 AM EDT SAT SEP 26 2009 KYZ023>043-045>049-053>057-067-261100- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... STANFORD 415 AM EDT SAT SEP 26 2009 /315 AM CDT SAT SEP 26 2009/ ...PATCHY DENSE FOG THIS MORNING... FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE IN SOME LOCATIONS ACROSS CENTRAL KENTUCKY THIS MORNING. IF DRIVING WATCH FOR REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS. THE FOG WILL DISSIPATE AS RAIN MOVES NORTH FROM CENTRAL TENNESSEE THIS MORNING. JA
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:26 PM CDT | Areal Flood Advisory | LMK | Shelby, Spencer | 109 min |
| Sep 25, 9:19 PM CDT | Areal Flood Advisory | LMK | Fayette, Jessamine, Mercer, Woodford | 116 min |
| Sep 25, 9:45 PM CDT | Flash Flood Warning | LMK | Clark, Fayette, Jessamine | 3 hr |
| Sep 26, 4:47 AM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison | 3 hr |
| Sep 26, 5:45 AM CDT | Flash Flood Warning | LMK | Clark, Fayette | 3 hr |
| Sep 26, 6:48 AM CDT | Flash Flood Warning | LMK | Jessamine | 3 hr |
| Sep 26, 6:57 AM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 3 hr |
| Sep 26, 7:21 AM CDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Sep 26, 7:23 AM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 112 min |
| Sep 26, 7:50 AM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Sep 26, 8:39 AM CDT | Areal Flood Advisory | LMK | Clark, Fayette | 51 min |
| Sep 26, 9:35 AM CDT | Areal Flood Advisory | LMK | Jessamine | 55 min |
| Sep 26, 10:31 AM CDT | Areal Flood Advisory | LMK | Jessamine | 119 min |
| Sep 26, 4:35 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 25 min |
| Sep 26, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 38 min |
| Sep 26, 5:16 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 44 min |
| Sep 26, 5:35 PM CDT | Tornado Warning | LMK | Ohio | 25 min |
| Sep 26, 5:54 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 36 min |
| Sep 26, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.